# SDR USAAF96013

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Shaft
- Part number: A83132409
- Condition: Broken
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - CREW RECEIVED 'WING FLAP ASYMMETRY' WARNING LIGHT, AFTER TAKEOFF.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE SQUIRREL CAGE DRIVE COUPLING BROKEN AND REPLACED IT.  (M)
